# SDR N6WA2013041101

- Difficulty date: April 11, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 24,675 hours, 17,982 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Condition: Inoperative
- Location: Elevator Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION IN FLIGHT.  R & R POSITION SENSOR RT ELEVATOR IAW AMM 27-34-10, OP'S CHECK GOOD AT THIS TIME.
